# SDR DALA2021062803483

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CRACK INDICATION FOUND ON FRAME 35 STGR 30LH HOLE 6 FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER PRI 591859-14AD REV 0,1,2 AND ERA 591859-14AD REV ORIGINAL. (1854954)
